Economics at your fingertips  

Utility Analysis of Chance-Constrained Portfolio Selection: A Correction

Enrique Arzac

Journal of Financial and Quantitative Analysis, 1977, vol. 12, issue 2, 321-323

Abstract: In [1, p. 999] I wrongly stated that “the solution locus generated by the chance-constrained problem is efficient (for the class of utility function implied by the expected wealth-probability of ruin criterion) if the assets follow a multinomial distribution with means above the survival level.†In support of this statement footnote 6 of [1] attempted to establish the quasiconcavity of the expected utility functionin the (μ, σ) plane, where F is the normal distribution, z = (s-μ)/σ

Date: 1977
References: Add references at CitEc
Citations: Track citations by RSS feed

Downloads: (external link) ... type/journal_article link to article abstract page (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link:

Access Statistics for this article

More articles in Journal of Financial and Quantitative Analysis from Cambridge University Press Cambridge University Press, UPH, Shaftesbury Road, Cambridge CB2 8BS UK.
Bibliographic data for series maintained by Kirk Stebbing ().

Page updated 2023-06-15
Handle: RePEc:cup:jfinqa:v:12:y:1977:i:02:p:321-323_02